Alert archive / Arizona / Wind Advisories in 2008
Wind Advisory 11, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Apr 18, 2008, 2:56 PM MST for 4 counties in Arizona. It took effect at Apr 19, 2008, 9:00 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2008, 2:56 PM MST (21:56 UTC)
- In effect from
- Apr 19, 2008, 9:00 AM MST
- Expired
- Apr 19, 2008, 7:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3145 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 182156 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 256 PM MST FRI APR 18 2008 AZZ004>007-009>017-038>040-190600- /O.NEW.KFGZ.WI.Y.0011.080419T1600Z-080420T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 256 PM MST FRI APR 18 2008 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST SATURDAY. AN APPROACHING LOW PRESSURE SYSTEM WILL PRODUCE STRONG SOUTHWESTERLY WINDS ACROSS MUCH OF NORTHERN ARIZONA...FROM THE MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD. WINDS WILL BE SUSTAINED FROM 20 TO 30 MPH WITH HIGHER GUSTS RANGING FROM 35 TO 50 MPH THROUGH MOST OF THE DAY ON SATURDAY. THE STRONGEST WINDS WILL OCCUR OVER HIGHER ELEVATION AREAS AND LOCALLY HIGHER WIND GUSTS ARE POSSIBLE IN WIND FAVORED LOCATIONS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ RB
4 follow-up statements
000 WWUS75 KFGZ 190548 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1048 PM MST FRI APR 18 2008 AZZ004>007-009>017-038>040-191400- /O.CON.KFGZ.WI.Y.0011.080419T1600Z-080420T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 1048 PM MST FRI APR 18 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST SATURDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST SATURDAY. AN APPROACHING LOW PRESSURE SYSTEM WILL PRODUCE STRONG SOUTHWESTERLY WINDS ACROSS MUCH OF NORTHERN ARIZONA...FROM THE MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD. WINDS WILL BE SUSTAINED FROM 20 TO 30 MPH WITH HIGHER GUSTS RANGING FROM 35 TO 50 MPH THROUGH MOST OF THE DAY ON SATURDAY. THE STRONGEST WINDS WILL OCCUR OVER HIGHER ELEVATION AREAS AND LOCALLY HIGHER WIND GUSTS ARE POSSIBLE IN WIND FAVORED LOCATIONS. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 191102 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 402 AM MST SAT APR 19 2008 AZZ004>007-009>017-038>040-191915- /O.CON.KFGZ.WI.Y.0011.080419T1600Z-080420T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 402 AM MST SAT APR 19 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM MST THIS EVENING. AN APPROACHING LOW PRESSURE SYSTEM WILL PRODUCE STRONG SOUTHWESTERLY WINDS ACROSS MUCH OF NORTHERN ARIZONA...FROM THE MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD. WINDS WILL BE SUSTAINED FROM 20 TO 30 MPH WITH HIGHER GUSTS RANGING FROM 35 TO 50 MPH TODAY AND INTO THE EARLY EVENING HOURS. THE STRONGEST WINDS WILL OCCUR OVER HIGHER ELEVATION AREAS. AREAS OF BLOWING DUST ARE POSSIBLE...ESPECIALLY FROM FLAGSTAFF EASTWARD TO THE NEW MEXICO BORDER. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 191850 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1150 AM MST SAT APR 19 2008 AZZ004>007-009>017-038>040-200200- /O.CON.KFGZ.WI.Y.0011.000000T0000Z-080420T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 1150 AM MST SAT APR 19 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. WIND SPEEDS ARE INCREASING ACROSS ARIZONA THIS MORNING WITH ADVISORY LEVEL WIND GUSTS OBSERVED IN THE FOLLOWING LOCATIONS... FRAZIER WELLS ............. 44 MPH GRAND CANYON .............. 40 MPH SHOW LOW .................. 46 MPH AN APPROACHING LOW PRESSURE SYSTEM WILL PRODUCE STRONG SOUTHWESTERLY WINDS ACROSS MUCH OF NORTHERN ARIZONA...FROM THE MOGOLLON RIM AND WHITE MOUNTAINS NORTHWARD. WINDS WILL BE SUSTAINED FROM 20 TO 30 MPH WITH HIGHER GUSTS RANGING FROM 35 TO 50 MPH THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS WILL OCCUR OVER HIGHER ELEVATION AREAS. AREAS OF BLOWING DUST ARE POSSIBLE...ESPECIALLY FROM FLAGSTAFF EASTWARD TO THE NEW MEXICO BORDER. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
000 WWUS75 KFGZ 200159 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 659 PM MST SAT APR 19 2008 AZZ004>007-009>017-038>040-200300- /O.EXP.KFGZ.WI.Y.0011.000000T0000Z-080420T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...JACOB LAKE...FREDONIA...PAGE... LEES FERRY...GRAND CANYON VILLAGE...SUPAI...NORTH RIM...VALLE... KEAMS CANYON...KAIBITO...CANYON DE CHELLY...CHINLE...KAYENTA... WINDOW ROCK...GANADO...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP...SEDONA...NAVAJO N.M....DILKON... KYKOTSMOVI 659 PM MST SAT APR 19 2008 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. WIDESPREAD GUSTY SOUTHWEST WINDS HAVE DECREASED THIS EVENING TO BELOW ADVISORY THRESHOLDS ACROSS MUCH OF THE NORTHLAND. HOWEVER...ISOLATED LOCATIONS MAY STILL SEE SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH FOR THE NEXT HOUR OR TWO BEFORE DIMINISHING BELOW ADVISORY CRITERIA. HIGHEST WINDS GUSTS REPORTED AT SELECT LOCATIONS TODAY INCLUDE: GRAND CANYON.........46 MPH. FLAGSTAFF............49 MPH. PAGE.................36 MPH. PRESCOTT.............40 MPH. ST JOHNS.............43 MPH. WINDOW ROCK..........41 MPH. WINSLOW..............46 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 18, 9:25 AM MST, 5 hours 31 minutes earlier.
Area forecast discussion, Apr 18, 9:25 AM MST, 5 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FLAGSTAFF AZ 925 AM MST FRI APR 18 2008 .SYNOPSIS...HIGH PRESSURE WILL BUILD ACROSS THE SOUTHWEST TODAY WITH MUCH WARMER TEMPERATURES WITH LIGHT WINDS IN THE MORNING BECOMING BREEZY BY AFTERNOON. FOR THE COMING WEEKEND...A STRONG LOW PRESSURE SYSTEM WILL USHER IN ANOTHER ROUND OF WINDY CONDITIONS...ALONG WITH COOLER TEMPERATURES BY SUNDAY. && .DISCUSSION...A WEAK RIDGE WILL MOVE THROUGH ARIZONA TODAY INCREASING HIGH TEMPERATURES BY AROUND 10 DEGREES WARMER THAN THURSDAY. WINDS WILL BE LIGHT IN THE MORNING...THEN BECOMING BREEZY WITH HIGHER GUSTS IN THE AFTERNOON. BY TONIGHT WINDS WILL BECOME LIGHT ONCE AGAIN WITH SCATTERED CIRRUS CLOUDS MOVING ACROSS THE NORTHLAND. && .PREV DISCUSSION 0640 AM MST... FOR SATURDAY AND SUNDAY...A STRONG LONG-WAVE TROUGH OVER THE WRN STATES WILL APPROACH AZ. NRN AZ WILL REMAIN ON THE DRY AND WINDY SRN END OF THIS SYSTEM. STRONG WINDS WILL DEVELOP BY SATURDAY AFTERNOON AS SFC LOW PRESSURE DEEPENS OVER THE GREAT BASIN. WIND SPEEDS WELL INTO ADVISORY CRITERIA ARE LIKELY SATURDAY AND SUNDAY. TEMPS WILL REMAIN MILD SATURDAY...THEN COOL TO SLIGHTLY BELOW NORMAL FOR SUNDAY. THE TROUGH IS FCST TO CONTINUE OVER THE WRN STATES FOR MUCH OF NEXT WEEK. A CONTINUATION OF DRY AND BREEZY WEATHER IS EXPECTED FOR OUR AREA WITH ANY THREAT OF PCPN REMAINING NORTH OF THE STATE. TEMPS SHOULD BE WITHIN A FEW DEGREES OF SEASONAL AVERAGES. && .AVIATION...FOR THE 12Z PACKAGE...EXPECT LIGHT WINDS EARLY INCREASING TO SOUTHWEST AT 10 TO 15 MPH GUSTING TO 25 MPH THIS AFTERNOON...DIMINISHING AFTER SUNSET. OTHERWISE VFR CONDITIONS EXPECTED AFTER OVER THE NEXT 24 HOURS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...FIRE WEATHER WATCH IN EFFECT FOR NORTHERN ARIZONA SATURDAY MORNING THROUGH SUNDAY EVENING...SEE PHXRFWFGZ FOR DETAILS. SEE PHXFWFFGZ FOR DISCUSSION OF DAYS 1 AND 2. SUNDAY...WINDY...SLIGHTLY COOLER...AND CONTINUED DRY CONDITIONS ARE LIKELY ON SUNDAY. DESPITE THE COOLER TEMPERATURES...CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY OVER PORTIONS OF NORTHERN AND CENTRAL ARIZONA. MONDAY AND TUESDAY...WEST TO SOUTHWEST BREEZES WILL CONTINUE. WIND SPEEDS ARE EXPECTED TO FOLLOW A GENERAL DECREASING TREND WHILE AFTERNOON MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO INCREASE SLIGHTLY. CRITICAL FIRE WEATHER CONDITIONS WILL STILL BE POSSIBLE OVER PORTIONS OF NORTHERN ARIZONA...ESPECIALLY BELOW 7000 FEET. && .FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH IN EFFECT FOR SATURDAY MORNING THROUGH SUNDAY AFTERNOON FOR ALL FIRE WEATHER ZONES IN NORTHERN ARIZONA. && PUBLIC.......BOHLIN AVN/FIREWX...PETERSON/CLARK VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Apr 18, 7:00 AM MST, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 700 AM MST FRI APR 18 2008 AZZ004>018-037>040-191300- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 700 AM MST FRI APR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY NO WEATHER HAZARDS ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A STRONG AND PERSISTENT TROUGH OF LOW PRESSURE WILL AFFECT NORTHERN ARIZONA OVER THE WEEKEND AND INTO NEXT WEEK. STRONG SOUTHWESTERLY WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED BEGINNING SATURDAY AFTERNOON...DIMINISHING SOME OVERNIGHT...AND RESUMING AGAIN ON SUNDAY. A WIND ADVISORY WILL LIKELY BE REQUIRED FOR MUCH OF NORTHERN ARIZONA FOR THE WEEKEND. IN ADDITION TO THE WIND...A VERY DRY AIR MASS WILL BE IN PLACE ACROSS ARIZONA THIS WEEKEND. THE COMBINATION OF VERY LOW RELATIVE HUMIDITIES AND STRONG WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ON SATURDAY AND SUNDAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR ALL OF NORTHERN ARIZONA FOR THE WEEKEND. DB
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 6:38 AM MST | Fire Weather Watch | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 37 hr |
| Apr 18, 2:47 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.